# SDR VLI2003F00000

- Difficulty date: November 6, 2000
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N903VL
- Make and model: Bnorm BN2A26
- Aircraft serial: 2019
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Part number: G210659
- Condition: Broken
- Location: Prop Governor
- Part time: 903 hours
- Component: Prop Governor
- Component part number: G210659
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RT ENGINE PROPELLER FEATHERING WITHOUT NOTICE.  ENGINE SHUT DOWN AND LANDING WITHOUT PROBLEMS.  DURING INVESTIGATION, FOUND PROPELLER GOVERNOR SPLINE SHAFT BROKEN IN TWO PIECES.  REPLACED GOVERNOR, RUN UP SATISFACTORY.  POSSIBLE GOVERNOR INTERNAL DAMAGE.
